# SDR UPS00832065

- Difficulty date: March 5, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 64,540 hours, 24,344 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STA. 683  PRESSURE BULKHEAD (CENTERWING) HAS 3  CRACKS PROTRUDING UNDER VERTICAL STIFFNERS AT LBL 12 &  17.     REPAIRED AREA I.A.W. SRM 53-2-5 FIG.13.
